MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE E HIGH WALL LINER; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. 36MM I.D. SIZE E HIGH WALL LINER; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: (b)(6) biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14 3195169.G2: foreign: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient had an initial left total hip arthroplasty.Subsequently, while getting up from a chair, felt a sudden onset of pain and inability to bear weight.The emergency department confirmed the dislocation and was unable to reduce the hip.The patient underwent a successful reduction under general anesthesia and all implants remain in place.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain and dislocation.A definitive root cause cannot be determined.The complaint is confirmed based on the medical record findings.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE E HIGH WALL LINER
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21242463
Report Number0001822565-2025-00184
Device Sequence Number12899439
Product Code LPH
UDI-Device Identifier00889024519329
UDI-Public(01)00889024519329(17)290803(10)66817707
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number20123605
Device Lot Number66817707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight68 KG